It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Hoshimotos at its worst

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-04-2018, 02:55 PM   #1
    Brokenbuterfly
    Newbie
    (female)
     
    Join Date: Jul 2018
    Posts: 5
    Brokenbuterfly HB User
    Hoshimotos at its worst

    I desperately looking for answers of why I feel so horrible. Short back story... I was diagnosed borderline hoshimoto' s disease when I was 10 and was put on synthroid when I was 21. I have had 3 successful pregnancies with this disease and consider myself lucky. Since my last pregnancy 3 years ago my thyroid keeps bouncing from over medicated to undereducated.

    Recently I was at my endocrinologist complaining of hyper symptoms but my THE showed 1.92. So she told.me I was normal and sent me on my way. I last 7 days until I couldn't take the racing heart, shortness of breath and basically wanting to jump out of my skin and I went to the emergency room. They did a thyroid panel and it showed my TSH .243 and my t4 and free t4 were out of range. My doctor did a slight med change that did not give me any relief. I kept calling and begging for her to lower my synthroid dose that was 200mcg every day but Sunday I would take 100 mcg. She would have her nurse call me that couldn't answer my questions and told me to just not take a pill Sunday.

    I couldn't function taking care of my kids with the severe anxiety and panic attacks. Unfortunately, I was desperate and lowered my dose to 150mcg on my own telling myself I would rather have hypo symptoms than hyper. I found a new doctor who I don't love but I'm stuck with now. He kept me at 150mcg telling me I made a significant decrease but if I felt better than it was ok. Low and behold 3 weeks later on the new dose I am having extreme fatigue, muscle weakness and tingling in my hands.

    My most annoying symptom right now is that certain spots of my face feel numb and tingly. It comes and goes and is always on different sides. After this long tale.of woe, I am wondering if I should call my new doctor tomorrow and ask for a med change or hang on till my appt in 3 weeks to get a good reading on my levels. It's the facial tingling that's flipping me out. It started last week. If anyone has a similar situation it would help put my mind at ease. It's difficult with the 3 kids to feel like this.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 07-05-2018, 10:10 AM   #2
    yayagirl
    Senior Veteran
    (female)
     
    yayagirl's Avatar
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,473
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Hoshimotos at its worst

    It is your body and you can cut the dose or stop it to see how your body feels. Just lower the dose a little. maybe get a pill cutter and cut it in half.

    Definitely Hon read up on this yourself, and check doctor names on Yelp to see what other patients are saying. It will help you choose endos to try. I have paid a Naturopathic doctor to get my thyroid appropriately treated (they will prescribe natural hormones but don't take medical insurance).

    It won't kill you to change your own dose a little for a few days to see if you feel better. I only stay with doctors that accept this is my body and only I know what I experience. I expect my doctors to listen to my experiences and take them seriously. If they don't, as soon as I can find a new one to try I move on. There are no one size fits most or all treatments for thyroid needs. You are unique and your doctor needs to listen.
    __________________
    ~ YaYa ~

    Last edited by Administrator; 07-25-2018 at 01:43 AM.

     
    Reply With Quote
    Old 10-10-2020, 05:22 PM   #3
    Ian181
    Junior Member
    (male)
     
    Ian181's Avatar
     
    Join Date: Dec 2010
    Location: USA
    Posts: 26
    Ian181 HB User
    Re: Hoshimotos at its worst

    This is just my $.02, but if you still have your thyroid and it's constantly out of control, hyper-hypo, then I would ask a thyroid specialist if you had it removed would synthetic hormones be able to "definitely" get your levels under control permanently? Sounds like a see-saw ride you don't want to be on because of it affecting your health negatively in other ways, especially your heart.

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Hoshimoto's Barb43103 Thyroid Disorders 4 01-17-2016 05:56 AM
    Just because you don't have it worst, doesn't mean it isn't important. likeroses General Health 0 09-08-2014 12:18 AM
    Pics that aren't worst case senario mommymaul Lupus 10 11-29-2012 08:19 AM
    Symptoms getting worst and MRI results Preserved60 Multiple Sclerosis 12 07-03-2012 01:31 PM
    Keeps getting worst & worst... thefarm Fibromyalgia 5 12-01-2011 07:15 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:19 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!